- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 714263, 6 pages
Euler Type Half-Linear Differential Equation with Periodic Coefficients
Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic
Received 10 July 2013; Accepted 23 September 2013
Academic Editor: Abdelaziz Rhandi
Copyright © 2013 Ondřej Došlý and Hana Funková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Jiří Vítovec, “Critical oscillation constant for Euler-type dynamic equations on time scales,” Applied Mathematics and Computation, vol. 243, pp. 838–848, 2014.
- Petr Hasil, Robert Mařík, and Michal Veselý, “Conditional Oscillation of Half-Linear Differential Equations with Coefficients Having Mean Values,” Abstract and Applied Analysis, vol. 2014, pp. 1–14, 2014.
- Petr Hasil, and Michal Veselý, “Oscillation constants for half-linear difference equations with coefficients having mean values,” Advances in Difference Equations, vol. 2015, no. 1, 2015.
- Qinghua Wu, and Shuhuang Xiang, “Fast multipole method for singular integral equations of second kind,” Advances In Difference Equations, 2015.
- Petr Hasil, and Michal Veselý, “Non-oscillation of perturbed half-linear differential equations with sums of periodic coefficients,” Advances in Difference Equations, vol. 2015, no. 1, 2015.
- Ondřej Došlý, and Michal Veselý, “Oscillation and non-oscillation of Euler type half-linear differential equations,” Journal of Mathematical Analysis and Applications, 2015.